# SDR DALA13023940857

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 82,291 hours, 81,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORMER AT LONGERON 12L LWR SKIN CRACKED ON AFT WALL. VERIFIED CRACK WITH HFEC IAW NDT SPM 06-10-01.001.   STOP DRILLED CRACK IAW SRM 53-01.  CRACK CONTAINED IAW HFEC INSPECTION NDTSPM 06-10-01.  FABRICATED DOUBLERS IAW SRM 53-01.    INSTALLED DOUBLERS IAW SRM 53-01. 297187.
